# SDR 98ZZZX4046

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Jetair JETSTM4101
- Engine: Garrtt TPE33114GR
- System (JASC): 6120 · Propeller Controlling System
- Part: Screw
- Part number: A1635194
- Condition: Cracked
- Location: Cylinder
- Part time: 2,659 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT OF FOURTEEN CYLINDER HOLD-DOWN SCREWS FAILED.  THREE WERE FOUND WITH HEADS SEPARATED FROM THEIR SHANKS.  FIVE OTHERS WERE CRACKED IN FIRST THREAD BENEATH THE HEAD.  ALL FAILED UNITS HAVE BEEN FORWARDED TO MCCAULEY FOR ANALYSIS.
